Weighted sums of squares in local rings and their completions, II

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

SCHEIDERER, Claus, 2009. Weighted sums of squares in local rings and their completions, II. In: Mathematische Zeitschrift. 266(1), pp. 21-42. ISSN 0025-5874. Available under: doi: 10.1007/s00209-009-0552-5

@article{Scheiderer2009Weigh-12773, title={Weighted sums of squares in local rings and their completions, II}, year={2009}, doi={10.1007/s00209-009-0552-5}, number={1}, volume={266}, issn={0025-5874}, journal={Mathematische Zeitschrift}, pages={21--42}, author={Scheiderer, Claus} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/12773"> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-07-18T09:08:45Z</dcterms:available> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-07-18T09:08:45Z</dc:date> <dcterms:bibliographicCitation>First publ. in: Mathematische Zeitschrift 266 (2010), 1, pp. 21-42</dcterms:bibliographicCitation> <dcterms:abstract xml:lang="eng">Let A be an excellent regular local ring of dimension two, let T be a finitely generated preordering in A, and let T^ be the preordering generated by T in the completion A^ of A. We study the question when the property of being saturated descends from T^ to T, and establish conditions of geometric nature which allow to decide this question. As an application we classify all principal preorderings in A of degree ≤ 3 which are saturated, in the case where A has a real closed residue field. These results have direct implications for nonnegativity certificates for real polynomials on two-dimensional semi-algebraic sets.</dcterms:abstract> <dc:creator>Scheiderer, Claus</dc:creator> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:contributor>Scheiderer, Claus</dc:contributor> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dcterms:title>Weighted sums of squares in local rings and their completions, II</dcterms:title> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/12773"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:language>eng</dc:language> <dc:rights>terms-of-use</dc:rights> <dcterms:issued>2009</dcterms:issued> <dcterms:rights rdf:resource="https://kops.uni-konstanz.de/page/termsofuse"/> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account